Displaying similar documents to “Taylorian points of an algebraic curve and bivariate Hermite interpolation”

Polynomial interpolation and approximation in d

T. Bloom, L. P. Bos, J.-P. Calvi, N. Levenberg (2012)

Annales Polonici Mathematici

Similarity:

We update the state of the subject approximately 20 years after the publication of T. Bloom, L. Bos, C. Christensen, and N. Levenberg, Polynomial interpolation of holomorphic functions in ℂ and ℂⁿ, Rocky Mountain J. Math. 22 (1992), 441-470. This report is mostly a survey, with a sprinkling of assorted new results throughout.

Hausdorff dimension of a fractal interpolation function

Guantie Deng (2004)

Colloquium Mathematicae

Similarity:

We obtain a lower bound for the Hausdorff dimension of the graph of a fractal interpolation function with interpolation points ( i / N , y i ) : i = 0 , 1 , . . . , N .

A counterexample to the Γ-interpolation conjecture

Adama S. Kamara (2015)

Annales Polonici Mathematici

Similarity:

Agler, Lykova and Young introduced a sequence C ν , where ν ≥ 0, of necessary conditions for the solvability of the finite interpolation problem for analytic functions from the open unit disc into the symmetrized bidisc Γ. They conjectured that condition C n - 2 is necessary and sufficient for the solvability of an n-point interpolation problem. The aim of this article is to give a counterexample to that conjecture.

Lions-Peetre reiteration formulas for triples and their applications

Irina Asekritova, Natan Krugljak, Lech Maligranda, Lyudmila Nikolova, Lars-Erik Persson (2001)

Studia Mathematica

Similarity:

We present, discuss and apply two reiteration theorems for triples of quasi-Banach function lattices. Some interpolation results for block-Lorentz spaces and triples of weighted L p -spaces are proved. By using these results and a wavelet theory approach we calculate (θ,q)-spaces for triples of smooth function spaces (such as Besov spaces, Sobolev spaces, etc.). In contrast to the case of couples, for which even the scale of Besov spaces is not stable under interpolation, for triples we...

Weak-type operators and the strong fundamental lemma of real interpolation theory

N. Krugljak, Y. Sagher, P. Shvartsman (2005)

Studia Mathematica

Similarity:

We prove an interpolation theorem for weak-type operators. This is closely related to interpolation between weak-type classes. Weak-type classes at the ends of interpolation scales play a similar role to that played by BMO with respect to the L p interpolation scale. We also clarify the roles of some of the parameters appearing in the definition of the weak-type classes. The interpolation theorem follows from a K-functional inequality for the operators, involving the Calderón operator....

Polynomial interpolation and asymptotic representations for zeta functions

Michael I. Ganzburg

Similarity:

We develop various asymptotic relations between the Riemann zeta function ζ(s) and the interpolation errors of Lagrange and Hermite interpolation to functions like | y | s and y 2 m l o g | y | . We show that the interpolation nodes of these interpolation processes include zeros of Gegenbauer and Hermite polynomials and polynomials with equidistant zeros. Similar results are valid for the Dirichlet beta function β(s) as well. So the results of the monograph serve as the bridge between the theory of zeta functions...

Interpolation by bivariate polynomials based on Radon projections

B. Bojanov, I. K. Georgieva (2004)

Studia Mathematica

Similarity:

For any given set of angles θ₀ < ... < θₙ in [0,π), we show that a set of n + 2 2 Radon projections, consisting of k parallel X-ray beams in each direction θ k , k = 0, ..., n, determines uniquely algebraic polynomials of degree n in two variables.

Measure of weak noncompactness under complex interpolation

Andrzej Kryczka, Stanisław Prus (2001)

Studia Mathematica

Similarity:

Logarithmic convexity of a measure of weak noncompactness for bounded linear operators under Calderón’s complex interpolation is proved. This is a quantitative version for weakly noncompact operators of the following: if T: A₀ → B₀ or T: A₁ → B₁ is weakly compact, then so is T : A [ θ ] B [ θ ] for all 0 < θ < 1, where A [ θ ] and B [ θ ] are interpolation spaces with respect to the pairs (A₀,A₁) and (B₀,B₁). Some formulae for this measure and relations to other quantities measuring weak noncompactness are...

A functional calculus description of real interpolation spaces for sectorial operators

Markus Haase (2005)

Studia Mathematica

Similarity:

For a holomorphic function ψ defined on a sector we give a condition implying the identity ( X , ( A α ) ) θ , p = x X | t - θ R e α ψ ( t A ) L p ( ( 0 , ) ; X ) where A is a sectorial operator on a Banach space X. This yields all common descriptions of the real interpolation spaces for sectorial operators and allows easy proofs of the moment inequalities and reiteration results for fractional powers.

Interpolation of Cesàro sequence and function spaces

Sergey V. Astashkin, Lech Maligranda (2013)

Studia Mathematica

Similarity:

The interpolation properties of Cesàro sequence and function spaces are investigated. It is shown that C e s p ( I ) is an interpolation space between C e s p ( I ) and C e s p ( I ) for 1 < p₀ < p₁ ≤ ∞ and 1/p = (1 - θ)/p₀ + θ/p₁ with 0 < θ < 1, where I = [0,∞) or [0,1]. The same result is true for Cesàro sequence spaces. On the other hand, C e s p [ 0 , 1 ] is not an interpolation space between Ces₁[0,1] and C e s [ 0 , 1 ] .

On interpolation error on degenerating prismatic elements

Ali Khademi, Sergey Korotov, Jon Eivind Vatne (2018)

Applications of Mathematics

Similarity:

We propose an analogue of the maximum angle condition (commonly used in finite element analysis for triangular and tetrahedral meshes) for the case of prismatic elements. Under this condition, prisms in the meshes may degenerate in certain ways, violating the so-called inscribed ball condition presented by P. G. Ciarlet (1978), but the interpolation error remains of the order O ( h ) in the H 1 -norm for sufficiently smooth functions.

Interpolation methods of means and orbits

Mieczysław Mastyło (2005)

Studia Mathematica

Similarity:

Banach operator ideal properties of the inclusion maps between Banach sequence spaces are used to study interpolation of orbit spaces. Relationships between those spaces and the method-of-means spaces generated by couples of weighted Banach sequence spaces with the weights determined by concave functions and their Janson sequences are shown. As an application we obtain the description of interpolation orbits in couples of weighted L p -spaces when they are not described by the K-method....

An extended Prony’s interpolation scheme on an equispaced grid

Dovile Karalienė, Zenonas Navickas, Raimondas Čiegis, Minvydas Ragulskis (2015)

Open Mathematics

Similarity:

An interpolation scheme on an equispaced grid based on the concept of the minimal order of the linear recurrent sequence is proposed in this paper. This interpolation scheme is exact when the number of nodes corresponds to the order of the linear recurrent function. It is shown that it is still possible to construct a nearest mimicking algebraic interpolant if the order of the linear recurrent function does not exist. The proposed interpolation technique can be considered as the extension...